MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10617
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Device is a combination product.Patient identifier (b)(6).
 
Event or Problem Description
Evolve 4.5-5.0 clinical study.It was reported that vessel dissection occurred.In (b)(6) 2019, clinical status assessment indicates the patient's qualifying condition as unstable angina.Subsequently, the patient was referred for cardiac catheterization and the index procedure was performed on the same day.The target lesion #1 was located in the left main coronary artery with 85% stenosis and was 4 mm long with a reference vessel diameter of 5.2mm.The lesion was treated with placement of a 5.00x12mm study stent.Following stent placement, a grade b dissection was noted at the distal to target lesion which was treated with an additional stent placement.After post dilatation, residual stenosis was noted 0% with timi 3 flow.One day post procedure, the patient was discharged on dual antiplatelet therapy.
 
Event or Problem Description
Evolve 4.5-5.0 clinical study.It was reported that vessel dissection occurred.In (b)(6) 2019, clinical status assessment indicates the patient's qualifying condition as unstable angina.Subsequently, the patient was referred for cardiac catheterization and the index procedure was performed on the same day.The target lesion #1 was located in the left main coronary artery with 85% stenosis and was 4 mm long with a reference vessel diameter of 5.2mm.The lesion was treated with placement of a 5.00x12mm study stent.Following stent placement, a grade b dissection was noted at the distal to target lesion which was treated with an additional stent placement.After post dilatation, residual stenosis was noted 0% with timi 3 flow.One day post procedure, the patient was discharged on dual antiplatelet therapy.It was further reported that the dissection extended into the cicumflex and was treated with another 3.5x12mm synergy stent from the distal end of the stent into the ostial portion of the circumflex.
 
Additional Manufacturer Narrative
(b)(6).Device is a combination product.(b)(6).Describe event or problem updated.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8748687
Report Number2134265-2019-06802
Device Sequence Number1999513
Product Code NIQ
UDI-Device Identifier08714729973423
UDI-Public08714729973423
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number10617
Device Catalogue Number10617
Device Lot Number0022901575
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR